Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Period delayed by 4 month, starts heavy bleeding with large blood clots, feels tired, light headed

hi im 21 years old and i didnt have a period for 4 months and now ive had one for at least a month now, im bleeding very heavily and passing large blood clots often, this is the second day in a row ive bled through a super tampon within an hour or less than an hour, and after i bleed through i get very tired and light headed, should i go to the ER or should i make an appointment with an OBGYN? im really freaked out this has never happened before ive always been regualr, help?
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
This bleeding is very heavy and will require hormonal therapy to stop it. This is available only by prescription. Bleeding this heavy can be stopped with the birth control pill or progesterone This type of problem warrants immediate attention by a physician in the office or emergency room.
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor